# SDR 97FDEA00807

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727225
- Aircraft serial: 22584
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Light
- Condition: Malfunction
- Location: Nr 1 Strut
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

WHILE CONDUCTING THE PRESSURIZATION DISCREPANCY SHEET THE NR 1 STRUT OVERHEAT LIGHT BEGAN TO FLICKER.  NR 1 BLEED OFF, LEFT PACK OFF, NR 2 BLEED CLOSED, NR 3 BLEED AND RIGHT PACK ON.  RAN ALL 3 ENGINES, AND APU AND PACKS, UNABLE TO DUPLICATE.  SYSTEM FUNCTIONAL CHECK OK PER MAINTENANCE MANUAL 26-14-0.
